# SDR ASAA2018060532910

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,300 hours, 12,911 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  WITH APPROX 1300 LBS OF FUEL IN THE CENTER TANK,  THE LEFT CENTER LOW PRESSURE LIGHT STAYED ILLUMINATED WITH CENTER PUMP SWITCHED ON.  QRH 12.8 COMPLETED.  ACFT GROUNDED.  ACCOMPLISHED FIM 28-22, TASK 801. PRIMED THE PUMP BY FILLING CENTER TANK TO 14000 LBS OF FUEL. OPERATED LEFT CENTER BOOST PUMP. OPS CHECKED GOOD.  NO HISTORY PAST 30 DAYS. NO CIRCUIT BREAKERS OPEN. NO GFI TRIPS.
